Per citar aquest document:
The Riesz transform, rectifiability, and removability for Lipschitz harmonic functions
Nazarov, Fedor (Kent State University. Department of Mathematical Sciences)
Tolsa Domènech, Xavier (Institució Catalana de Recerca i Estudis Avançats)
Volberg, Alexander (Michigan State University. Department of Mathematics)

Data: 2014
Resum: We show that, given a set E Rn+1 with finite n-Hausdorff measure Hn, if the n-dimensional Riesz transform is bounded in L2(HnbE), then E is n-rectifiable. From this result we deduce that a compact set E Rn+1 with Hn(E) < 1 is removable for Lipschitz harmonic functions if and only if it is purely n-unrectifiable, thus proving the analog of Vitushkin's conjecture in higher dimensions.
Drets: Tots els drets reservats
Llengua: Anglès
Document: article ; recerca ; publishedVersion
Matèria: Riesz transform ; Rectifiability ; Lipschitz harmonic functions
Publicat a: Publicacions matemàtiques, Vol. 58, Núm. 2 (2014) , p. 517-532, ISSN 0214-1493

Adreça original:
DOI: 10.5565/PUBLMAT_58214_26
DOI: 10.5565/287189

16 p, 405.7 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2014-07-10, darrera modificació el 2017-05-24

   Favorit i Compartir